Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Have chest pain, dizziness, light headed, after eating junk, fatty food. Told change diet, got eating just corn

my daughter has been getting chest pains dizzy and lightheaded after she eats junkfood or fatty foods. She is 18. I took her to the doctor and he said she needed 2 change her diet. We did that but she had a handfull of popcorn lastnight she started having the same symptoms and even woke this morning still with chest pains
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
mainly your daughter is having gastritis - Dizziness and fatigue after eating meals are common symptoms of gastritis - caused by irregularity in eating meals, consuming improperly cooked food, excessive eating of oily foods, overeating and drinking strong coffee or tea.
There is one more reason is there (which may be applicable for your daughter's age) that is a natural phenomenon in the body. That is the part of the body which is more active gets more blood supply. So while eating and digestion your stomach and intestine gets more blood supply. Comparatively other area get lesser blood supply. This is called POST PRANDIAL HYPOTENSION, But this is more common in older individuals.
Avoid gastritis by avoiding the food as mentioned earlier - maintain a periodical bland diet till she gets alright to alleviate symptoms as soon as possible
Best wishes
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor